# SDR CALA2017013000208

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 86,405 hours, 20,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2SVC, FOUND 2EA EMERGENCY EXIT SIGN LIGHTS INOP AT ROW 20L AND 20R REF WD 33-51-21 AND 22,M10567 AND M10568 LIGHT POWER SUPPLY CONNECTORS  ,NO WIRINGS AT POSITION  11 AND 12. REPLACED POWER SUPPLY AT STATION 1248 REF WD33-51-22, PG902 OPS OK
